Article citationsMore>>

L. M. Zhang, “Stability and Bifurcation in a Discrete Predator-Prey System with Leslie-Gower Type,” Sichuan University of Arts and Science Journal, Vol. 20, No. 2, 2010, pp. 13-15.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.